Please use this identifier to cite or link to this item:
DC FieldValueLanguage
dc.contributor.authorGhelardoni, Paolo-
dc.identifier.citationPaolo Ghelardoni, “Su una generalizzazione delle formule di quadratura di Gauss-Jacobi”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 195-202.it_IT
dc.description.abstractSi studiano formule di quadratura alle derivate dell’integrando negli estremi - 1 ed 1 dell’intervallo di integrazione ed aventi come nodi semplici gli zeri di un opportuno polinomio di Jacobi. Di tali formule si determina anche una espressione esplicita dell’integrale del nucleo di Peano, nucleo che si mantiene di segno costante sull’intervallo.-
dc.description.abstractThe author studies quadrature formulae with the derivatives of the function which must be integrated calculated on boundary values - 1 and 1 of the integration interval and with the zeros of on opportune Jacobi polinomial as single nodes. On such formulae is also carried out an explicit expression for the integral of the respective Peano’s Kernel which is, on [ - 1,1], of constant sign.-
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries19 (1987)it_IT
dc.titleSu una generalizzazione delle formule di quadratura di Gauss-Jacobiit_IT
dc.titleA generalization of Gauss-Jacobi quadrature formulas-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)
Files in This Item:
File Description SizeFormat
GhelardoniRendMat19.pdf341.81 kBAdobe PDFThumbnail
Show simple item record

CORE Recommender

Page view(s) 50

checked on Mar 30, 2023

Download(s) 50

checked on Mar 30, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.